# SDR AALA20050673

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY R1 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK M730 FOR EMERGENCY R1 DOOR SLIDE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
